Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

CiteScore 2018: 0.26

SCImago Journal Rank (SJR) 2018: 0.142
Source Normalized Impact per Paper (SNIP) 2018: 0.375

Mathematical Citation Quotient (MCQ) 2018: 0.11

See all formats and pricing
More options …
Volume 19, Issue 1


A characterization of the geometric Brownian motion in terms of infinite dimensional Laplacians

Issei Kitagawa / Kimiaki Saitô / Allanus H. Tsoi
Published Online: 2011-02-10 | DOI: https://doi.org/10.1515/ROSE.2011.004


We consider a stock price Zt whose dynamics follows a geometric Brownian motion living on the standard Gaussian white noise space. We regard the risk-free interest rate r and volatility σ as independent variables of the stock price. We show that the partial derivatives of the stock price with respect to r and σ satisfy equations which involve the Gross Laplacian and the number operator of the stock price. Introducing an operator transferring white noise functionals to generalized functionals of square of white noise, we give equations for the stock price including the Lévy Laplacian and the Volterra Laplacian. Moreover we prove that those equations characterize the stock price up to a constant only depending on time t.

Keywords.: Characterization; geometric Brownian motion; infinite dimensional Laplacians

About the article

Received: 2009-10-12

Accepted: 2010-03-18

Published Online: 2011-02-10

Published in Print: 2011-03-01

Citation Information: Random Operators and Stochastic Equations, Volume 19, Issue 1, Pages 91–103, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/ROSE.2011.004.

Export Citation

Comments (0)

Please log in or register to comment.
Log in